Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Left centralizers of an $ H\sp{\ast} $-algebra


Authors: Gregory F. Bachelis and James W. McCoy
Journal: Proc. Amer. Math. Soc. 43 (1974), 106-110
MSC: Primary 46K15
MathSciNet review: 0333745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit characterization is given of the left centralizers of a proper $ {H^\ast }$-algebra $ A$. Each left centralizer is seen to correspond to a bounded family of bounded operators, where each operator acts on a Hilbert space associated with a minimal-closed two-sided ideal of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K15

Retrieve articles in all journals with MSC: 46K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0333745-7
PII: S 0002-9939(1974)0333745-7
Article copyright: © Copyright 1974 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia